# SDR LR7A2010020400001

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,098 hours, 27,832 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 3880469
- Part serial: 36RT4
- Condition: Cracked
- Location: Rt Mlg
- Part time: 1,942 hours, 1,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX MECHANICS NOTED HYD FLUID LEAKING FROM RT AFT MLG SHOCK STRUT OUTER CYLINDER. SUBSEQUENT INVESTIGATION DETERMINED THAT THE OUTER CYLINDER WAS CRACKED.  OPEN
